# SDR SWAA2024101636053

- Difficulty date: September 10, 2024
- Submitted: October 16, 2024
- Operation: Air carrier
- Aircraft: N7738A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33930
- Aircraft time: 57,697 hours, 31,914 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE TRAILING EDGE LOCATED ORSS 273 LT WING 2024-565491<[01] REPLACED ANGLE TRAILING EDGE LOCATED ORSS 273 LT WING IAW B737-700 SRM 51-40-02 AND B737-700 SRM 51-10-02 ITEM 9; AND MESURE OF CRACK IS: L: 0.221 INCH TOOK MECHANICALLY TOOL USED CALIPER P/N:700-113-10 S/N: 0013239; DUE DATE: 01-APR-25 AND NOT FOUND ALLOWABLE DAMAGE IN B737-700 SRM 57-51-02-1A-1 ALLOWABLE DAMAGE 1.;[02] JOB COMPLETED.
